Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 139, NWS Atlanta, GA

June 29, 2014Twiggs County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2014, 9:17 PM EDT for Twiggs County, Wilkinson County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2014, 9:17 PM EDT (01:17 UTC)
Expired
Jun 29, 2014, 10:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 9 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 9:40 PM EDTTSTM WND DMGJeffersonville, GATWIGGS COUNTY 911 REPORTED THREE TREES FALLEN ONTO ROADS...INCLUDING HIGHWAY 80.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WUUS52 KFFC 300117
SVRFFC
GAC289-319-300200-
/O.NEW.KFFC.SV.W.0139.140630T0117Z-140630T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA
  SOUTH CENTRAL WILKINSON COUNTY IN CENTRAL GEORGIA

* UNTIL 1000 PM EDT

* AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 9 MILES WEST OF JEFFERSONVILLE...
  MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3256 8355 3258 8354 3261 8355 3263 8354
      3266 8357 3266 8359 3275 8357 3277 8355
      3278 8320 3271 8311 3263 8315 3253 8334
TIME...MOT...LOC 0117Z 268DEG 10KT 3265 8349

$$
1 follow-up statement
611 
WWUS52 KFFC 300147
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 PM EDT SUN JUN 29 2014

GAC289-319-300200-
/O.CON.KFFC.SV.W.0139.000000T0000Z-140630T0200Z/
TWIGGS GA-WILKINSON GA-
947 PM EDT SUN JUN 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTH CENTRAL WILKINSON AND EASTERN TWIGGS COUNTIES...

AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DISTRICT PATH..MOVING
EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANVILLE AND JEFFERSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3253 8334 3255 8345 3264 8342 3277 8339
      3278 8320 3271 8311 3263 8315
TIME...MOT...LOC 0145Z 268DEG 10KT 3265 8340

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:45 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 29, 7:45 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT SUN JUN 29 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
CONVECTION DEVELOPING AS EXPECTED SO FAR THIS AFTERNOON. EXPECT IT
TO PERSIST THROUGH ABOUT 8PM BEFORE WEAKENING/DISSIPATING SIMILAR
TO LAST NIGHT. AS UPPER RIDGE BUILDS A LITTLE MORE INTO THE
STATE...DO NOT EXPECT AS MUCH COVERAGE OF CONVECTION MONDAY OR
TUESDAY WITH A LITTLE BETTER CHANCES IN NORTH AND EAST PARTS OF
CWA. TEMPS WILL ALSO BE QUITE WARM COMPARED TO THE PREV 30 DAYS.
HAVE LEANED TOWARD WARMER TEMP GUIDANCE.

SOME CONCERN EVEN IN THE SHORT TERM ON INVEST/TROPICAL LOW
DEVELOPING OFF CAROLINA COAST. HOWEVER EVEN IF SYSTEM DEVELOPS
INTO A NAMED STORM...IMPACT ON CWA SHOULD BE MINIMAL. MAY EVEN SEE
LESS CHANCE FOR MORNING STRATUS AND MOISTURE ADVECTION WITH NORTH
FLOW ON GA/SC COAST.

SNELSON

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
NO CHANGES PLANNED TO LONG TERM FCST. INVEST LOW MAY CAUSE SOME
UNCERTAINTY IN PRECIP AND CLOUD FCST BUT AS MENTIONED ABOVE...NOT
MUCH IMPACT EVEN IN WORST CASE. LONG WAVE TROUGH WILL FLATTEN
RIDGE BUILDING IN SRN STATES BEGINNING WED OVER ERN STATES BUT
EXPECTED TO BUILD BACK IN AND CORRESPONDING WARMER TEMPS BY
WEEKEND.

SNELSON

PREVIOUS LONG TERM DISCUSSION
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM TO LONG RANGE
MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE INFLUENCE ACROSS THE
AREA ON TUESDAY. THIS BEGINS TO BREAK DOWN ON WEDNESDAY IN
RESPONSE TO A LONG WAVE TROUGH DEEPENING ACROSS THE CENTRAL U.S...
THEN PUSHING INTO THE OHIO AND MS VALLEY REGIONS WEDNESDAY NIGHT.
AS THIS SYSTEM PUSHES EASTWARD... IT DRAGS A COLD FRONT INTO THE
TN VALLEY BY LATE THURSDAY... THEN ACROSS NORTH GA AND INTO
CENTRAL GA ON FRIDAY. BEHIND THE FRONT... BOTH ECMWF AND GFS SHOW
A LARGE DOME OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS AT LEAST
NORTH GA BY EARLY FRIDAY. MODELS CURRENTLY INDICATE THE FRONTAL
BOUNDARY WILL LIKELY STALL SOMEWHERE ACROSS EITHER LOWER CENTRAL
OR SOUTH GA FRIDAY AFTERNOON. AT THIS SAME TIME... THE ECMWF SHOWS
A LOW PRESSURE SYSTEM MEANDERING OFF THE GA COASTS ON THURSDAY...
THEN DRIFTING NORTHEASTWARD ALONG THE EAST COAST FRIDAY NIGHT AND
SATURDAY. IF THIS VERIFIES... IT WOULD ONLY SERVE TO ENHANCE THE
SUBSIDENCE AND DRY AIR ADVECTION EXPECTED ACROSS THE REGION ON
FRIDAY AND SATURDAY. EITHER WAY... IT APPEARS NORTH AND MUCH OF
CENTRAL GA SHOULD BE UNDER DRY HIGH PRESSURE INFLUENCE FOR JULY
4TH... WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING
CONVECTION EXPECTED AT THIS TIME. THE BEST RAIN CHANCES SHOULD BE
ON WEDNESDAY AND THURSDAY AHEAD OF THE APPROACHING LONG WAVE
TROUGH AND ASSOCIATED COLD FRONT.

OTHERWISE... UPPER RIDGE INFLUENCE RESULTS IN CONTINUED WARM TEMPS
AREA WIDE ON TUESDAY...AND FOR MOST AREAS AGAIN ON WEDNESDAY.
HOWEVER... SHOULD BEGIN SEE COOLER HIGHS BEGIN TO CREEP IN ACROSS
NORTH GA ON WEDNESDAY... THEN NORTH AND PARTS OF CENTRAL ON
THURSDAY WITH INCREASING CLOUDS AND CONVECTION. ALTHOUGH STILL
UNCERTAINTY ON LOCATION OF THE COLD FRONT ON FRIDAY... SHOULD SEE
COOLER/DRIER AIR FILTER IN OVER MUCH OF THE AREA FRIDAY AFTERNOON
AND AGAIN ON SATURDAY. HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR
NOW... WHICH KEPT OVERNIGHT LOWS CLOSER TO NORMAL THROUGH THE
EXTENDED PERIOD DESPITE THE FRONTAL INFLUENCE. HOWEVER... SUSPECT
WE COULD SEE SLIGHTLY COOLER THAN NORMAL LOWS FOR AT LEAST
SATURDAY MORNING IF THE FRONT VERIFIES AS EXPECTED. /39

AVIATION...
00Z UPDATE...
A FEW THUNDERSTORMS STILL LINGERING SO HAVE KEPT TEMPO THUNDER IN
FOR ANOTHER COUPLE OF HOURS. WITH LOTS OF MOISTURE AROUND FROM
STORMS IT POSSIBLE TO SEE SOME PATCHY MVFR AND HAVE ADDED SOME
SCT012 AND VSBY 3-5SM TO MOST TAF SITES AFTER MIDNIGHT. WIND SHIFT
TO SE AROUND 04Z THEN BACK TO WEST AT 15Z. LOOK FOR ISOLATED TO
SCATTERED THUNDERSTORMS AGAIN MONDAY AFTERNOON.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  93  71  96 /  30  40  30  20
ATLANTA         71  90  72  93 /  30  20  20  20
BLAIRSVILLE     64  84  63  89 /  30  40  30  20
CARTERSVILLE    68  90  67  93 /  30  30  20  20
COLUMBUS        72  95  73  97 /  20  20  10  20
GAINESVILLE     69  89  71  92 /  30  40  20  20
MACON           69  94  69  96 /  30  20  20  20
ROME            69  90  68  94 /  30  30  20  10
PEACHTREE CITY  68  91  68  95 /  30  20  20  20
VIDALIA         71  94  71  94 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....DEESE
AVIATION...41
Hazardous weather outlook, Jun 29, 12:57 AM EDT, 20 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT SUN JUN 29 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1257 AM EDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
A FEW STORMS COULD BE STRONG... MAINLY BETWEEN 2 PM AND 10 PM.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

WEATHER HAZARDS EXPECTED...
LOCALLY HEAVY RAIN...STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH SATURDAY... WITH
BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW
STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE
GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN...AND POSSIBLY
SOME SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 29, 7:55 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN JUN 29 2014

GAZ071-072-300030-
755 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE AND JONES
COUNTIES UNTIL 830 PM EDT...

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLANT SCHERER...MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MONROE AND
JONES COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE PLANT SCHERER...JULIETTE...DAMES FERRY AND JARRELL
PLANTATION.

&&

LAT...LON 3314 8365 3304 8365 3297 8371 3299 8394
      3310 8389
TIME...MOT...LOC 2355Z 265DEG 11KT 3303 8383
Special weather statement, Jun 29, 8:01 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT SUN JUN 29 2014

GAZ105-107-108-300030-
801 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WILCOX...PULASKI AND DOOLY COUNTIES UNTIL 830 PM EDT...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A CLUSTER OF STRONG THUNDERSTORMS NEAR TIPPETTVILLE AND PINEVIEW...
MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI AND DOOLY COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOCK SPRINGS...
TIPPETTVILLE...PLEASANT VIEW...POPE CITY...PINEVIEW...WALLACE...
FINLEYSON AND CEDAR CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3218 8337 3197 8338 3205 8370 3226 8368
TIME...MOT...LOC 0001Z 285DEG 12KT 3216 8362
Special weather statement, Jun 29, 8:33 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT SUN JUN 29 2014

GAZ082-083-094-095-300100-
833 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...PEACH...BIBB AND HOUSTON COUNTIES UNTIL 900 PM EDT...

AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...PEACH...BIBB AND HOUSTON COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIDDLE GEORGIA REGIONAL
AIRPORT...LAKEWOOD...BYRON...CENTERVILLE...ELBERTA...WARNER ROBINS...
BONAIRE...ROBINS AIR FORCE BASE...HUBER...TARVERSVILLE...MARION AND
BULLARD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3258 8378 3269 8376 3269 8372 3270 8374
      3272 8338 3250 8341
TIME...MOT...LOC 0033Z 274DEG 19KT 3262 8366
Special weather statement, Jun 29, 8:48 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT SUN JUN 29 2014

GAZ082-083-300115-
848 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TWIGGS AND BIBB COUNTIES UNTIL 915 PM EDT...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLINTON...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS AND BIBB COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CROSS KEYS...FRANKLINTON...DRY BRANCH...
RIPLEY...MYRICKS MILL AND FITZPATRICK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3272 8363 3286 8362 3285 8354 3284 8353
      3285 8350 3285 8338 3274 8331 3273 8332
      3270 8338
TIME...MOT...LOC 0049Z 283DEG 10KT 3279 8354
Special weather statement, Jun 29, 8:53 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT SUN JUN 29 2014

GAZ072-073-084-300115-
853 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING...PEA SIZED
HAIL...AND 35 MPH WINDS IN JONES...WILKINSON AND BALDWIN COUNTIES
UNTIL 915 PM EDT...

AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HADDOCK...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...EXCESSIVE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENBERRY CROSSROADS...
JAMES...HADDOCK...BROWNS CROSSING...IVEY...SCOTTSBORO...PANCRAS AND
COOPERS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3306 8316 3294 8316 3285 8324 3295 8352
      3307 8350
TIME...MOT...LOC 0052Z 283DEG 10KT 3299 8342
Special weather statement, Jun 29, 9:05 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT SUN JUN 29 2014

GAZ083-084-095>097-300130-
905 PM EDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS...
AND FREQUENT CLOUD TO GROUND LIGHTNING IN TWIGGS...LAURENS...
WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL 930 PM EDT...

AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BULLARD...MOVING EAST AT 25 MPH.

THIS STORM HAS A HISTORY OF FREQUENT LIGHTNING ALONG WITH THE POTENTIAL
TO PRODUCE DIME SIZED HAIL AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH
930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BULLARD...TARVERSVILLE...MARION...DISTRICT PATH...CARY...ALLENTOWN...
DANVILLE AND JEFFERSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3269 8321 3258 8316 3249 8325 3249 8341
      3251 8360 3271 8358
TIME...MOT...LOC 0104Z 264DEG 20KT 3260 8349

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:01 PM EDTSpecial Weather StatementFFCPulaski29 min
Jun 29, 8:33 PM EDTSpecial Weather StatementFFCTwiggs27 min
Jun 29, 8:48 PM EDTSpecial Weather StatementFFCTwiggs27 min
Jun 29, 8:53 PM EDTSpecial Weather StatementFFCBaldwin22 min
Jun 29, 9:05 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jun 29, 9:30 PM EDTSpecial Weather StatementFFCWilkinson30 min
Jun 29, 9:42 PM EDTSpecial Weather StatementFFCBleckley, Laurens48 min
Jun 29, 10:00 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson45 min
Jun 30, 12:10 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield50 min
Jun 30, 12:18 AM EDTSpecial Weather StatementFFCChattooga, Floyd27 min
Jun 30, 12:37 AM EDTSpecial Weather StatementFFCPaulding, Polk38 min
Jun 30, 12:42 AM EDTSpecial Weather StatementFFCBartow, Gordon78 min
Jun 30, 1:13 AM EDTSpecial Weather StatementFFCFloyd32 min
Jun 30, 1:39 AM EDTSpecial Weather StatementFFCPolk21 min
Jun 30, 2:01 AM EDTSpecial Weather StatementFFCPickens44 min
Jun 30, 9:36 AM EDTSpecial Weather StatementFFCHall24 min
Jun 30, 9:57 AM EDTFlash Flood WarningFFCGilmer6 hr
Jun 30, 10:20 AM EDTSpecial Weather StatementFFCMurray40 min
Jun 30, 12:58 PM EDTSpecial Weather StatementFFCClayton, Rockdale47 min
Jun 30, 1:15 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Newton and 2 more45 min
Jun 30, 1:58 PM EDTSpecial Weather StatementFFCButts32 min
Jun 30, 2:03 PM EDTSpecial Weather StatementFFCSpalding42 min
Jun 30, 2:12 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton48 min
Jun 30, 2:58 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jun 30, 3:07 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson23 min
Jun 30, 3:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 30, 3:51 PM EDTSpecial Weather StatementFFCBibb, Peach24 min
Jun 30, 3:56 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 30, 4:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs45 min
Jun 30, 4:13 PM EDTSpecial Weather StatementFFCWilkinson32 min
Jun 30, 4:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Jun 30, 4:43 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 30, 5:03 PM EDTSpecial Weather StatementFFCPulaski27 min
Jun 30, 5:16 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jun 30, 5:29 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee46 min
Jun 30, 5:36 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Telfair, Wilcox39 min
Jun 30, 6:15 PM EDTSpecial Weather StatementFFCStewart30 min
Jun 30, 6:38 PM EDTSpecial Weather StatementFFCCrisp22 min
Jun 30, 7:08 PM EDTSpecial Weather StatementFFCCrisp37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.